# SDR CALA2025091708990

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 81,354 hours, 30,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE AT L2 DOOR.  SLIDE HANGING BELOW BUSTLE.  INSPECTED SLIDE PACK & FOUND SLACK TO BE WITHIN LIMITS IAW AMM 25-66-01-400-803. NO DEFECTS NOTED.
